# SDR REXA2013102901782

- Difficulty date: October 29, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 23,118 hours, 20,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIDDLE SECTION OF EMERGENCY LIGHTS AND  OVERWING EXIT SIGN NOT ILLUMINATING. R & R INVERTER IAW AMM 33-51-07, OPS CHECKED GOOD.  OK FOR SERVICE.
